×

zbMATH — the first resource for mathematics

Ergodic properties of a gas of one-dimensional hard rods with an infinite number of degrees of freedom. (English. Russian original) Zbl 0257.60036
Funct. Anal. Appl. 6, 35-43 (1972); translation from Funkts. Anal. Prilozh. 6, No. 1, 41-50 (1972).

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
37A60 Dynamical aspects of statistical mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. L. Volkovysskii and Ya. G. Sinai, ”Ergodic properties of an ideal gas with an infinite number of degrees of freedom,” Funkts. Analiz.,5, No. 4, 19-21 (1971). · Zbl 0307.76005
[2] A. N. Kolmogorov, ”A new metric invariant of transitive automorphisms and flows of Lebesgue spaces,” Dokl. Akad. Nauk SSSR,119, No. 5, 861-864 (1958). · Zbl 0083.10602
[3] V. A. Rokhlin, ”New progress in the theory of transformations with invariant measure,” Uspekhi Mat. Nauk,15, No. 4, 3-26 (1960). · Zbl 0102.33001
[4] Ya. G. Sinai, ”Probabilistic ideas in ergodic theory,” Proc. Intern. Math. Congress, Stockholm, 540-559 (1963). · Zbl 0127.33403
[5] N. N. Bogolyubov, Problems of Dynamical Theory in Statistical Physics, Gostekhizdat, Moscow (1946). · Zbl 0063.00497
[6] J. Uhlenbeck and J. Ford, Lectures on Statistical Mechanics [Russian translation], Mir, Moscow (1965).
[7] D. W. Jepsen, ”Dynamics of a simple many-body system of hard rods,” J. Math. Phys.,6, 405-414 (1965). · Zbl 0129.43607 · doi:10.1063/1.1704288
[8] J. L. Lebowitz, J. K. Percus, and J. Sykes, ”Time evolution of the total distribution function of a one-dimensional system of hard rods,” Phys. Rev.,171, No. 1, 224-235 (1968). · doi:10.1103/PhysRev.171.224
[9] O. de Pazzis, ”Ergodic properties of a semiinfinite hard rods system,” Preprint (1971). · Zbl 0236.60071
[10] V. A. Rokhlin, ”Selected problems in the metric theory of dynamical systems,” Uspekh. Mat. Nauk,4, No. 2, 57-128 (1949).
[11] F. Spitzer, ”Uniform motion with elastic collision of an infinite particle system,” J. Math. Mech.,18, No. 10, 973-989 (1969). · Zbl 0184.21102
[12] T. E. Harris, ”Random measures and motions of point processes,” Z. Wahrscheindlichkeitstheorie,18, No. 2, 85-115 (1971). · Zbl 0194.49204 · doi:10.1007/BF00569182
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.